Telfast 120mg 10 Tablets
or 4 payments of $2.35 with Info
Fast acting 24hr relief, once a day, non drowsy. Pharmacy medicine. Each Tablet Contains: Fexofenadine hydrochloride 120mg.
Relief For The Symptoms Of Hayfever Allergies - Sneezing, Itchy & runny nose, Itchy throat, Itchy & watery eyes.
Adults & Children Over 12yrs - Take 1 tablet daily. Please refer to accompanying consumer information leaflet.
Keep out of reach of children.
Store below 25 degrees. Distributed by Hoechst Marion Roussel Australia Pty Ltd.